Dr Amir reveals how many days should pass after jab symptoms appear for blood clotting

972751

Sumary of Dr Amir reveals how many days should pass after jab symptoms appear for blood clotting:

  • The national temperature should have been cooled yesterday following MHRA’s conclusion that AstraZeneca vaccine-linked blood clots are extremely rare..
  • Speaking on Good Morning Britain (GMB), Dr Amir Khan highlighted the telltale signs the vaccine is causing a clot..
  • However, if symptoms persist for more than two days, stretching to four and beyond, this could be a telltale sign the vaccine has caused blood clotting issues..
  • ‘Mixing vaccines is not safe – hasn’t been tested’ – professor recommends AstraZeneca jab In response to the decision, a Government spokesperson said yesterday:…

Want to know more click here go to source.

From -
Close
Generic selectors
Exact matches only
Search in title
Search in content
Search in posts
Search in pages

Site Language


By continuing to use the site, you agree to the use of cookies. more information

The cookie settings on this website are set to "allow cookies" to give you the best browsing experience possible. If you continue to use this website without changing your cookie settings or you click "Accept" below then you are consenting to this.

Close